# SDR UALA2013031101444

- Difficulty date: March 9, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,403 hours, 24,792 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 5835
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT1.(1=CAPT,2=1ST OFF,3=1ST OBS) SWAPPED CAPT AND 1ST OBSERVER O2 MASK OPS CHECKS 1ST OBSERVER SEAT PLACED INOP.  REPLACED OBSERVERS MASK.  LEAK AND OPS CHECK NORMAL.
